# SDR 20001031SH027

- Difficulty date: September 21, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N3372Q
- Make and model: Cessna 421B
- Aircraft serial: 421B9256
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501033
- Condition: Cracked
- Location: Lt Mlg
- Part time: 424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  FOUND LARGE CRACK AT LEFT MAIN LANDING GEAR TORQUE TUBE.  NOTHING ABNORMAL WITH GEAR RIGGING, CRACKED FROM STRESS OF CONTINUED USE.  REPLACED TORQUE TUBE WITH NEW FROM FACTORY.  RECHECKED LANDING GEAR RIGGING PER CESSNA MM.  (X)
